Posted 09 May 2021 - 05:44 PM
Posted 09 May 2021 - 05:55 PM
I am somewhat confused about what and why you were taking, but withdrawal symptoms setting in after a few days is quite normal as your body adjusts to their no longer being any meds.
If you can elaborate a bit on how long you were taking these for and how you went about your withdrawal, we can give you more information and an idea of how best to taking these symptoms your are now having.
Posted 09 May 2021 - 07:58 PM
My question is can withdrawal from a taper/reduction happen slowly and get worse around a 2 week mark. Thanks:)
Posted 10 May 2021 - 07:44 AM
Like IUN said, the symptoms of Cymbalta frequently appear after a few days. Not unusual.
"I was not trying to reduce but the caffeine increased the blood serum levels."
Are you saying you think the serum levels of Cymbalta increased after starting the coffee but when you stopped the coffee the serum levels of Cymbalta dropped back to normal and this caused the withdrawal symptoms?
Posted 10 May 2021 - 09:52 AM
The withdrawal hit hard 2 weeks after. I thought that was odd
Posted 10 May 2021 - 06:47 PM
Apologies - I am lost in the context of this enquiry...
So you haven't changed your Cymbalta dose, but instead you supplemented your dose with caffeine? What was the purpose of the caffeine?
What you will be feeling is the response the caffeine had on the cymbalta as caffeine withdrawal itself - especially after only a short period - would not be too bad on its own.
Was the caffeine prescribed by the doctor, or did you decide to do this yourself? You really must be careful with supplementing with caffeine as they do interact quite substantially with these meds...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users